MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the suction port of oasis drain seems to be collapsing and impacting the suction.There was no adverse event reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6) medical center.Event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Additional field: h6.Customer reported that the oasis drain suction port seems to be collapsing and impacting the suction.Based on the details provided as well as the image located in the attachments the suction nozzle has been damaged at some point after leaving the site of manufacturing.The first step when setting up the drain for use is to remove the pre-filled ampule from the back of the drain and remove the cap and squeeze the contents into the suction port of the drain.Based on the image of the drain this would not have been able to be conducted as the nozzle appears to be melted and crushed.The drain seen in the image would have clearly been noticed when preparing the drain by filling the water seal with the provided water ampule by the user.The images also show that the drain was collecting fluid at some point during the procedure.Once the water from the supplied ampule is added into the suction port and water seal the suction source tubing from the hospital is placed over the suction port and during this process any damage to the suction port would be noticed.During the process of manufacturing the suction nozzle is hand placed onto the drain unit by the manufacturing operator who then welds the suction nozzle into place.Once completed the nozzle weld is inspected to ensure the nozzle has been welded properly.This is conducted by the operator placing their thumb on the tip of the nozzle and applying steady pressure.A nozzle in this condition would have been self-evident during the inspection process.Although the damage has been confirmed there is no evidence to support that the product was manufactured in this condition.There had recently been a similar complaint where the nozzle had been damaged.As part of the investigation the nozzle of the drain was sent to the getinge corporation analytical lab for material characterization using fourier transform infrared spectroscopy (ftir), and thermal analysis using differential scanning calorimetry (dsc), and thermogravimetric analysis (tga).These tests were conducted to determine if at some point after manufacturing did the nozzle melt.The results of the testing concluded the following: the ir spectra, melt temperatures (tm) and thermal degradation profiles were identical for control and complaint samples confirming that the bulk chemical composition of the abs material remains unchanged.In conclusion, the complaint nozzle is chemically identical to the control nozzle.The loss of tg1 provides evidence that the material underwent significant localized heating and stress-induced thermal alteration during the crushing event.Based on the conclusion of the report it is apparent that the drain nozzle was melted at some point after the drain was set up by the user.A dhr review and recurring lot number query was unable to be conducted as the product lot number was not provided.No evidence was identified to suggest that this complaint is related to design, manufacturing or instructions for use.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.A complaint history review was completed which found one recent complaint which had similar reported damage to the suction nozzle.The information provided by the customer and the device evaluation confirm the complaint however the evidence in the complaint indicates that the damage occurred at the institution and not by the manufacturer.Based on the investigation results this complaint is related to user error as the damage occurred after the drain was set up for use.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24032143
Report Number3011175548-2026-000000
Device Sequence Number9260382
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown